# SDR AALA20120920011

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DOOR JAMB, STRUCTURE DAMAGED ABOVE LEFT SIDE LATCH RECEPTICLE.  INSTALLED NEW WEB PER AARD 51-10-05-R1.
